Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 11, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jan 25, 2012, 11:32 AM CST for 4 counties in Texas; Bossier Parish, Caddo Parish, De Soto Parish, Louisiana. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 25, 2012, 11:32 AM CST (17:32 UTC)
- Expired
- Jan 25, 2012, 12:30 PM CST
- In force
- 58 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Harrison County, TX, Marion County, TX, Panola County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 34 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 25, 12:12 PM CST | TSTM WND DMG | Mansfield, LA | SEVERAL TREES DOWN THROUGHOUT THE PARISH |
| Jan 25, 12:16 PM CST | TSTM WND DMG | 4 Ese Stonewall, LA | TREEES DOWN ALONG FRIENDSHIP ROAD IN FRIERSON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 25, 7:56 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 5.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 314 m²/s²
- 0-3 km storm-relative helicity
- 484 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
455
WUUS54 KSHV 251732
SVRSHV
LAC015-017-031-TXC203-315-365-419-251830-
/O.NEW.KSHV.SV.W.0011.120125T1732Z-120125T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1132 AM CST WED JAN 25 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SHELBY COUNTY IN EASTERN TEXAS...
EASTERN HARRISON COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF MARSHALL...
SOUTHEASTERN MARION COUNTY IN NORTHEAST TEXAS...
EASTERN PANOLA COUNTY IN NORTHEAST TEXAS...
BOSSIER PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF BOSSIER CITY...
CADDO PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF SHREVEPORT...
DE SOTO PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF MANSFIELD...
* UNTIL 1230 PM CST
* AT 1131 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WOODLAWN TO SHELBYVILLE...OR ALONG A LINE EXTENDING FROM 8
MILES NORTH OF MARSHALL TO 9 MILES EAST OF CENTER...AND MOVING EAST
AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DEBERRY...JOAQUIN...ELYSIAN FIELDS...LOGANSPORT...KARNACK...
WASKOM...GREENWOOD...OIL CITY...MOORINGSPORT...STONEWALL...
BLANCHARD...GILLIAM...BELCHER...BENTON AND HAUGHTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3275 9445 3294 9351 3224 9350 3224 9360
3222 9360 3218 9352 3213 9351 3210 9354
3206 9349 3186 9348 3184 9359 3184 9387
3182 9388 3180 9384 3173 9415
TIME...MOT...LOC 1732Z 276DEG 40KT 3265 9432 3175 9402
$$
031 follow-up statement
200
WWUS54 KSHV 251812
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1212 PM CST WED JAN 25 2012
LAC015-017-031-TXC203-315-365-419-251830-
/O.CON.KSHV.SV.W.0011.000000T0000Z-120125T1830Z/
HARRISON TX-MARION TX-PANOLA TX-SHELBY TX-DE SOTO LA-CADDO LA-
BOSSIER LA-
1212 PM CST WED JAN 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CST
FOR SHELBY...PANOLA...MARION AND HARRISON COUNTIES...AND BOSSIER...
CADDO AND DE SOTO PARISHES...
AT 1210 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM OIL CITY TO 10 MILES SOUTHEAST OF
STANLEY...OR ALONG A LINE EXTENDING FROM 22 MILES NORTHWEST OF
SHREVEPORT TO 12 MILES SOUTH OF MANSFIELD...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REEDS
STORE...STONEWALL...KEITHVILLE...CROSS LAKE...BLANCHARD...SOUTH
MANSFIELD...KINGSTON...GILLIAM...BELCHER...DIXIE...CAVETT...
FRIERSON...FORBING...PELICAN...CARMEL...BENTON...TAYLORTOWN...
SLIGO...ROCKY MOUNT...PRINCETON...MC DADE...LINTON...IVAN...
FILLMORE...FERGUSON...ELM GROVE...CASPIANA...BOSSIER CITY...BODCAU...
BELLEVUE...BARKSDALE AIR FORCE BASE...ALDEN BRIDGE AND ROBSON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3275 9445 3294 9351 3224 9350 3224 9360
3222 9360 3218 9352 3213 9351 3210 9354
3206 9349 3186 9348 3184 9359 3184 9387
3182 9388 3180 9384 3173 9415
TIME...MOT...LOC 1812Z 276DEG 40KT 3274 9398 3187 9375
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 25, 11:18 AM CST, 14 minutes earlier.
Area forecast discussion, Jan 25, 11:18 AM CST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1118 AM CST WED JAN 25 2012
.DISCUSSION...
QUICK UPDATE TO ADD THE REMAINING LA PARISHES TO TORNADO WATCH 15.
WARM FRONT HAS MOVED THROUGH SHV...WHICH SHOULD HELP TO INCREASE
THE INSTABILITY IN THE I-20 CORRIDOR. PRELIMINARY DATA FROM A
SPECIAL 17Z SOUNDING ALSO INDICATING INCREASING INSTABILITY AND
STRONGLY VEERING WINDS IN THE LOW LEVELS. THUS...AT LEAST SOME
THREAT FOR TORNADOES COULD EXTEND INTO THESE AREAS. WILL LOOK AT
CLEARING SOME COUNTIES BEHIND THE LINE OF STORMS WITHIN THE NEXT
HOUR OR SO. /12/
&&
.PREV DISCUSSION... /ISSUED 1018 AM CST WED JAN 25 2012/
DISCUSSION...
HEAVY RAINFALL SETTING UP ACROSS PARTS OF THE REGION THIS MORNING.
AREAS TO OUR W HAVE BEEN EXPERIENCING FLASH FLOODING WITH THE
CONVECTION THAT IS MOVING INTO OUR E TX/SE OK/SW AR COUNTIES.
MODELS CONTINUE TO SHOW AN AXIS OF HEAVIER QPF GENERALLY ALONG THE
I-30 CORRIDOR...ALONG THE TRACK OF A MESO-LOW CURRENTLY JUST W OF
TYR. WITH ALL OF THIS FACTORED IN...HAVE ISSUED A FF WATCH THROUGH
6 AM THU. DEPENDING ON HOW TODAY GOES...THE WATCH MAY NEED TO BE
EXTENDED. WILL EVALUATE THIS FURTHER WITH THE AFTERNOON PACKAGE.
TORNADO WATCH REMAINS IN EFFECT THROUGH 3 PM FOR PORTIONS OF THE
REGION...GENERALLY S OF I-20.
HAVE MADE SOME MINOR ADJUSTMENTS TO POPS...MAX TEMPS...AND DEW
POINTS FOR THE MORNING UPDATE. PRODUCTS OUT SHORTLY. /12/
AVIATION...
THE 15Z SFC ANALYSIS INDICATES A SFC LOW BETWEEN UTS AND DKR...WITH
A WARM FRONT EXTENDING NE TO NEAR JSO...TO RFI...TO
SHV...MNE...RSN...TO JUST S OF MLU. THIS FRONT WILL CONTINUE TO
DRIFT N TOWARDS THE AR/LA LINE BY THIS AFTERNOON...WITH THE
ATTENDANT SFC LOW SHIFTING NE ALONG THE FRONT. A LINE OF CONVECTION
EXTENDS S OF THE FRONT ACROSS DEEP AND SE TX...AND WILL MARCH ENE
ACROSS THE WARM SECTOR /DEEP E TX/NCNTRL LA/ THROUGH MID TO LATE
AFTERNOON. MVFR CIGS WILL BE PREVALENT ACROSS THE WARM SECTOR AHEAD
OF THE CONVECTION...BEFORE FALLING THE IFR/LIFR WITH REDUCED VSBYS
AND WIND GUSTS TO 50KTS IN/NEAR THE STRONGER STORMS. N OF THE
FRONT...IFR/LOW MVFR CIGS WILL CONTINUE...WITH AN EXTENSIVE AREA OF
SHRA LIFTING ENE AHEAD OF A CLOSED LOW THAT WILL DRIFT SLOWLY E INTO
CNTRL TX THIS EVENING. CONVECTION WILL AFFECT THE SHV TERMINAL
BETWEEN 18-19Z...AND MLU BETWEEN 21-24Z...AS SCT CONVECTION DEVELOPS
AHEAD OF THE MAIN LINE. DRY SLOTTING AHEAD OF THE CLOSED LOW WILL
TAPER THE CONVECTION FROM W TO E THIS EVENING...ENDING ACROSS THE
TYR/GGG/LFK/SHV NEAR OR PRIOR TO 00Z. THE CONVECTION WILL LIKELY
LINGER ACROSS SCNTRL AR/NCNTRL LA THROUGH 06Z...WITH SCT SHRA AND
ISOLATED TSRA POSSIBLY DEVELOPING LATE IN THE TAF PERIOD WITH THE
APPROACH OF THE CLOSED LOW. ONCE THE CONVECTION DIMINISHES THIS
EVENING...IFR CIGS SHOULD DEVELOP IN THE WARM SECTOR...WITH LIFR
CIGS POSSIBLE ACROSS THE WRN SECTIONS OF E TX...AS THE SFC LOW
DRIFTS ENE TO NEAR SHV BY 12Z. AS THIS HAPPENS...A COLD FRONT WILL
SLOWLY BRIDGE SSE INTO SCNTRL AR/NCNTRL LA DURING THE LATE
MORNING/EARLY AFTERNOON HOURS THURSDAY. ESE WINDS 10-15KTS TODAY
WILL VEER S AROUND 5KTS THIS EVENING S OF THE WARM FRONT. ACROSS SE
OK/SW AR/EXTREME NE TX...NNE WINDS 5-10KTS CAN BE EXPECTED. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 66 58 60 43 63 / 100 80 50 20 10
MLU 67 59 68 45 58 / 100 90 60 30 10
DEQ 51 48 54 36 59 / 100 80 60 20 10
TXK 56 54 57 41 59 / 100 80 60 30 10
ELD 61 57 60 43 59 / 100 90 60 30 10
TYR 59 50 59 40 64 / 100 40 40 20 10
GGG 62 52 59 42 63 / 100 60 40 20 10
LFK 74 50 60 43 63 / 100 60 30 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-070>073.
LA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
LAZ001>004-010.
OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
OKZ077.
TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
12/15Hazardous weather outlook, Jan 25, 6:08 AM CST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 608 AM CST WED JAN 25 2012 ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108-109-261200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS- 608 AM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS A STRONG SURFACE LOW PRESSURE SYSTEM APPROACHES FROM THE SOUTHWEST. RAINFALL MAY BE HEAVY AT TIMES AND TOTAL RAINFALL AMOUNTS OF UP TO 3 OR 4 INCHES WILL BE POSSIBLE. THEREFORE...MINOR FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY. LOCATIONS ACROSS SOUTHWEST ARKANSAS WILL GENERALLY BE THE MOST AT RISK FOR ANY HEAVY RAIN THURSDAY. HOWEVER...SEVERE WEATHER IS NOT EXPECTED. RAIN IS EXPECTED TO LINGER UNTIL EARLY FRIDAY WHEN THE MAIN UPPER LEVEL TROUGH MOVES EAST OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. LAZ001>006-010>014-017>022-TXZ110>112-124>126-136>138-149>153- 165>167-261200- CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 608 AM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS A STRONG SURFACE LOW PRESSURE SYSTEM APPROACHES FROM THE SOUTHWEST. RAINFALL MAY BE HEAVY AT TIMES AND TOTAL RAINFALL AMOUNTS OF UP TO 3 OR 4 INCHES WILL BE POSSIBLE. THEREFORE...MINOR FLOODING WILL BE POSSIBLE. IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS...GENERALLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREATS. ISOLATED TORNADOES CANNOT BE RULED OUT...MAINLY ACROSS DEEP EAST TEXAS AND WEST CENTRAL LOUISIANA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY. LOCATIONS EAST OF THE INTERSTATE 49 CORRIDOR WILL GENERALLY BE THE MOST AT RISK FOR ANY HEAVY RAIN THURSDAY. HOWEVER...SEVERE WEATHER IS NOT EXPECTED. RAIN IS EXPECTED TO LINGER UNTIL EARLY FRIDAY WHEN THE MAIN UPPER LEVEL TROUGH MOVES EAST OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TODAY AND TONIGHT. 09
In the hours before
Special weather statement, Jan 25, 9:31 AM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
931 AM CST WED JAN 25 2012
TXZ149-150-152-251615-
CHEROKEE-NACOGDOCHES-RUSK-
931 AM CST WED JAN 25 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1015 AM CST...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
NACOGDOCHES...
IN NORTHEAST TEXAS...
RUSK AND CHEROKEE...
INCLUDING THE FOLLOWING LOCATIONS...
ALTO...DOUGLASS...JACKSONVILLE...JOINERVILLE...MAYDELLE...
MORRILL...NEW SALEM...PONTA...RUSK...SACUL...TRAWICK AND
TURNERTOWN...
AT 928 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 11 MILES WEST OF MORRILL...OR 14
MILES SOUTHWEST OF RUSK...MOVING NORTHEAST AT 55 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THESE STORMS HAVE TO POTENTIAL TO INTENSIFY. STAY TUNED FOR FURTHER
WEATHER INFORMATION.
03Local storm report, Jan 25, 10:26 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1026 AM CST WED JAN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG WELLS 31.49N 94.95W
01/25/2012 CHEROKEE TX LAW ENFORCEMENT
TREE DOWN NEAR FM ROAD 1911.
&&
20Local storm report, Jan 25, 10:49 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1049 AM CST WED JAN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM TSTM WND DMG 1 E CUSHING 31.81N 94.82W
01/25/2012 NACOGDOCHES TX LAW ENFORCEMENT
SEVERAL DOWNED TREES ALONG HIGHWAY 204.
&&
20Local storm report, Jan 25, 10:51 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1051 AM CST WED JAN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND DMG MOUNT ENTERPRISE 31.91N 94.68W
01/25/2012 RUSK TX LAW ENFORCEMENT
REPORT OF ROOF BLOWN OFF HOUSE AND BLOCKING PARTS OF
HIGHWAY 259.
&&
20Local storm report, Jan 25, 11:05 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1105 AM CST WED JAN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND DMG LUFKIN 31.33N 94.73W
01/25/2012 ANGELINA TX LAW ENFORCEMENT
TREES DOWN IN ANGELINA COUNTY.
&&
20Local storm report, Jan 25, 11:17 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1117 AM CST WED JAN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM TSTM WND DMG LUFKIN 31.33N 94.73W
01/25/2012 ANGELINA TX 911 CALL CENTER
WOODEN GUARD SHACK AT FOOD PLANT BLOWN OVER AND MOVED
ABOUT 50 FEET.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 9:41 AM CST | Flash Flood Watch | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 11 hr |
| Jan 25, 9:41 AM CST | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 49 min |
| Jan 25, 9:59 AM CST | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine | 46 min |
| Jan 25, 10:06 AM CST | Areal Flood Advisory | SHV | Cherokee, Franklin, Red River, Smith, Titus | 82 days |
| Jan 25, 10:33 AM CST | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Nacogdoches, Panola, Rusk, Shelby | 57 min |
| Jan 25, 10:35 AM CST | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 5 days |
| Jan 25, 10:35 AM CST | River Flood Warning | SHV | Bowie, Cass, Morris | 9 days |
| Jan 25, 10:36 AM CST | River Flood Warning | SHV | Franklin, Morris, Titus | 5 days |
| Jan 25, 10:38 AM CST | River Flood Warning | SHV | Smith, Wood | 6 days |
| Jan 25, 10:49 AM CST | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 56 min |
| Jan 25, 10:55 AM CST | Tornado Warning | SHV | Harrison, Panola | 32 min |
| Jan 25, 1:17 PM CST | Tornado Warning | SHV | Sabine | 28 min |
| Jan 25, 1:12 PM CST | Tornado Warning | SHV | Natchitoches, Red River, Sabine | 48 min |
| Jan 25, 1:58 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 47 min |
| Jan 25, 2:05 PM CST | Tornado Warning | SHV | Natchitoches, Sabine | 25 min |
| Jan 25, 3:15 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 60 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.